MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP® II; ELASTOMERIC INFUSION PUMP

B. BRAUN MELSUNGEN AG EASYPUMP® II; ELASTOMERIC INFUSION PUMP
Model Number N/A
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun medical, inc.(importer) is submitting this report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun melsungen ag internal report # (b)(4).We received one used easypump ii lt 125-25-s without packaging.The provided sample was subjected to a visual examination.Damages or other defects were not detected at the sample.In addition the sample was filled up to the nominal value (125 ml) and a functional test respectively a leak test was carried out.After opening the clamp clip and starting the pump, the pump worked immediately (solution was running).Leakages were not detected.Furthermore the flow rate of the pump was tested.Nominal: 5 ml/h actual: 6.0 ml in 1 h; 13.6 ml in 2 hrs; 84.6 ml in 19 hrs.The measured values are within our specifications.A too fast flow (as described by the customer) could not be determined at the inspected sample.Device history record (dhr): reviewed the dhr of the complaint batch, there is no abnormality and similar defect detected at in process and at final control inspection.
 
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in germany): solution / fast flow.

Brand Name
EASYPUMP® II
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key8130335
Report Number9610825-2018-00255
Device Sequence Number16206358
Product Code MEB
UDI-Device Identifier04046964448454
UDI-Public(01)04046964448454(17)221201(10)18A01GE211
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 12/04/2018
Report Date (Section F) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model NumberN/A
Device Catalogue Number4540006
Device Lot Number18A01GE211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/04/2018
Device Age11 MO
Event Location Other
Date Report to Manufacturer12/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2018
Initial Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/04/2018